Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Joint pain and stiffness started when switched to generic Glatiramer

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Joint pain and stiffness started when switched to generic Glatiramer

    My insurance no longer covers the brand named Copaxone. So I was switched to the Mylan brand of Glatiramer Acetate (40 MG) about 3 weeks ago. Two weeks ago, I started noticing joint stiffness and pain. It is to the point now that it is hard to straighten my fingers all the way at times. My knees hurt when I stand up. My back has started hurting. I did not feel this way 3 weeks ago before I was switched to the generic brand.

    Just FYI, since I am now getting this from the VA, I have asked my neurologist to request authorization to dispense only the Copaxone brand named drug. I should find out in the next week if it is approved.

    Anyone else noticed any issues with generic?

    Thanks!!
    Melissa
    _____________________
    Symptoms started around 2000, Diagnosed with RRMS April 2014, On Copaxone.

    #2
    Really, really dislike the generic Copaxone

    I too was forced by my insurance to take the generic Copaxone and I really don't believe it is as good as the brand name. I've had a tingly feeling in my hands since shortly after taking it and both my last MRIs have shown new lesions, esp. the last MRI. I've had more achy days after taking the med., but my neuro is in the process of getting me approved to start Ocrevus. I was doing fine on the Copaxone until they switched me and def. notice more symptoms than before. Best of luck going forward and def. make sure your neuro gets updated on your ongoing issues.

    Comment


      #3
      Have to switch also

      I just found out I have to go to generic. I've been on copaxone for about 20 years and doing so well. Didn't use it for about 9 months cuz last ins. wouldn't pay at all. Ended up in the hospital for the 1st time ever.
      Nervous about finding out the hard way that it is not as effective
      wendy

      Comment


        #4
        Follow up to original post -

        Hi, I thought I'd follow up to my original post. The VA made me try generic glatiramer, which, as above caused joint stiffness and pain after usin git for only about 3 weeks. They switched me to the VA brand name Glatopa, which did not relieve my symptoms. After another 4 months of agony, they finally approved brand name Compaxone only, and, "it's a miracle!" my symptom went away within about a month. I am now on only Copaxone and no longer have joint pain and stiffness. So persevere and keep fighting to get the brand name Copaxone if that is what you need.
        Melissa
        _____________________
        Symptoms started around 2000, Diagnosed with RRMS April 2014, On Copaxone.

        Comment

        Working...
        X